# SDR DHL2001806639

- Difficulty date: March 5, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING VERIFY POSSIBLE CRACK ON FITTING FROM O/B FLAP STA 406.000.  PERFORMED HFEC INSPECTION IAW DC-8 NON-DESTRUCTIVE TESTING STANDARD PRACTICE MANUAL PART 6.
